# SDR CALA2024083000515

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094FAL
- Aircraft time: 51,634 hours, 18,134 cycles
- System (JASC): 2310 · HF Communications System
- Part: Audio Panel
- Part number: 5145164
- Part serial: 11517
- Condition: Faulty
- Location: Hf Comms Sys
- Part time: 64,126 hours, 22,631 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH HF1 HF2 RADIOS UNABLE TO TXMT - WE CAN RECEIVE OK - ALL FRE QS AND MODES OF TXMT SAMETRIED PLANE TO PLANE HF RADIO CHECK, WAS ABLE TO RECEIVE, BUT COULD NOT TRANSMIT USING BOTH #1 & #2 HF. CHECKED CAPT AND FO HF1& HF2, BOTH RECEIVE ONLY. SLAVED IN HF1 XCVR FOR T/S. NO FIX, PROBLEM REMAINS THE SAME.REINSTALLED ORIGINAL HF1 XCVR. NOTED FO ACP HF2 MIC SELECTOR STICKY. REPLACED FO ACP PER AMM 23-51-02, PANEL TEST GOOD, HF STILL NO ADD EMP:410032, 332423  PANEL, AUDIO SE  OFF 29-2351-9-0003 1517 ON 29-2351-9-0003 1378 TRANSMIT. HF1 & HF2 DO NOT TRANSMIT FROM CAPT OR FO ACP. DEFER PER MEL 2311B. MX ACTION C/W DISPATCH DESK: 6    NAME: JB DATE: 27-AUG-24- NOC DESK: 737  NAME: ADAM DATE: 27-AUG-24- TOMC APPROVED.  DEFERRED PER MEL 2311B. PART TAG PICS ADDED TRIED NEW REU, NO FIX. PUT BACK ORIGINAL REU. SUSPECT BOTH ANTENNA COUPLERS. REF AMM 23-51-01/401 ENSURE COAX CONNECTORS ON HF1 AND HF2 ARE NOT LOOSE/DAMAGED. ADDITIONALLY, ENSURE CROSS TALK WIRES W7061-0018-22 AND W7061-0017-22 (REF WDM 23-11-11-9) ARE NOT LOOSE/DAMAGED.
